Pólya–Szegö and Chebyshev types inequalities via an extended generalized Mittag–Leffler function

Authors
Andrić M.1 , Farid G.2 , Mehmood S.3 , Pečarić J. 4
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1365-1377
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Faculty of Civil Engineering|Architecture and Geodesy|University of Split
  • 2 Department of Mathematics|COMSATS University|Islamabad Attock Campus
  • 3 GBPS Sherani Hazro Attock
  • 4 RUDN University
Date of creation
02.11.2020
Date of change
02.11.2020
Short link
https://repository.rudn.ru/en/records/article/record/70563/